| Model Number |
R SERIES |
| Medical Device Problem Codes |
Pacing Problem (1439); Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device displayed "defib fault 72", defib fault 76" and "pacer fault 115" messages.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation and review of the device logs showed messages indicating the customer's report.The device was put through extensive testing including bench handling, defib/pacer functional stress testing using known good test accessories without duplicating the report.The pace/defib engine was replaced as precaution.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.